# SDR DALA13002420927

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 63,325 hours, 48,072 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETING BOLT HOLE EC OF VERTICAL STAB, FOUND 3 RT SIDE HOLES, THREAD CUT-DAMAGED INSIDE OF HOLES.  REMOVED NUT PLATE CHANNEL & POLISHED HOLES.  ACCOMPLISHED DVI OF REWORKED AREA, DAMAGE CONTAINED.  ALL 3 HOLES ARE LARGER THAN THE .202" ALLOWABLE HOLE SIZE.  ER/A 14-510499 ADDED FOR AC 0927.
